Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

A characteristic number for links of surface singularities


Author: Jonathan Wahl
Journal: J. Amer. Math. Soc. 3 (1990), 625-637
MSC: Primary 14J17; Secondary 14E15
MathSciNet review: 1044058
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14J17, 14E15

Retrieve articles in all journals with MSC: 14J17, 14E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1044058-X
PII: S 0894-0347(1990)1044058-X
Article copyright: © Copyright 1990 American Mathematical Society